| Catalog Number |
315-25-00 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/15/2021
Type of Reportable Event
Malfunction
Event or Problem Description
As reported, the end of the modular tri drive broke during reaming.All pieces were accounted for.The (b)(6) y/o male patient was not impacted and was last known to be in stable condition following the event the device is to be returned.
Additional Manufacturer Narrative
Section h10: (h3) the disassembled tri-driver reported was likely the result of the retaining ring responsible for maintaining assembly of the sleeve on the tri-driver shaft becoming deformed as a result of the sleeve being held stationary while reaming or the sleeve being obstructed by soft tissue or bone.